# SDR SWAA2024070290976

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS AN ELONGATED FASTENER HOLE.<[01] ELONGATED FASTENER HOLE ON PANEL 193CL HAS BEEN REPAIRED IAW SRM 51-70-04-2R-9;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
